# SDR CALA2013101692095

- Difficulty date: October 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 73,708 hours, 13,872 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: High Gain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM HIGH GAIN INOPERATIVE LOW GAIN OKAY.  RESET SATCOM SYSTEM, PERFORMED GROUND TEST IAW MM 23-15-00, CHECKED NORMAL.
